The existence of an infinite discrete set of transmission eigenvalues

Cakoni Fioralba, Gintides Drossos, Haddar Houssem

Research output: Contribution to journalArticle

164 Scopus citations

Abstract

We prove the existence of an infinite discrete set of transmission eigenvalues corresponding to the scattering problem for isotropic and anisotropic inhomogeneous media for both the Helmholtz and Maxwell's equations. Our discussion includes the case of the interior transmission problem for an inhomogeneous medium with cavities, i.e., subregions with contrast zero.

Original languageEnglish (US)
Pages (from-to)237-255
Number of pages19
JournalSIAM Journal on Mathematical Analysis
Volume42
Issue number1
DOIs
StatePublished - 2010
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Keywords

  • Inhomogeneous medium
  • Interior transmission problem
  • Inverse scattering
  • Transmission eigenvalues

Fingerprint Dive into the research topics of 'The existence of an infinite discrete set of transmission eigenvalues'. Together they form a unique fingerprint.

  • Cite this